# SDR GLBA96127

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104GL
- Make and model: Beech 1900C
- Aircraft serial: UC104
- Engine: Pwa PT6A65B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Eva Tubing
- Condition: Damaged
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPI - RIGHT BLEED AIR FAIL ANNUNCIATOR ILLUMINATED IN-FLIGHT.  MAINTENANCE REPLACED A SECTION OF EVA TUBING.  (X)
